# SDR CA011003010

- Difficulty date: September 13, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,928 hours
- Engine: Pwa PT6T3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Part number: 412076670101
- Condition: Failed
- Location: Universal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AME WAS COMPLETING A DAILY INSPECTION WHEN HE PULLED THE LT SERVO BRUSH TUBE AND FELT PLAY. UPON INVESTIGATION A BEARING IN THE UNIVERSAL HAD FAILED.
